RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1998, Volume 64, Issue 6  


Quadrics of codimension 4 in $\mathbb C^7$ and their automorphisms
E. G. Anisova
803
The law of the iterated logarithm for the solution of the Burgers equation with random initial data
Yu. Yu. Bakhtin
812
On the geometry of principal $T^1$-bundles over Hodge manifolds
I. P. Borisovskii
824
On a family of extremum problems and the properties of an integral
A. P. Buslaev, V. A. Kondrat'ev, A. I. Nazarov
830
On the homology of a ramified covering over $\mathbb C^2$
A. G. Vitushkin
839
On four-sheeted polynomial mappings of $\mathbb C^2$. I. The case of an irreducible ramification curve
A. V. Domrina, S. Yu. Orevkov
847
On a matrix representation of a free group
A. N. Zubkov
863
On matrices that admit unitary reduction to band form
Kh. D. Ikramov, L. Él'zner
871
Different definitions of homogeneity of real hypersurfaces in $\mathbb C^2$
A. V. Loboda
881
Cartan–Grauert theorem for tuboids with “curvilinear” edge
I. V. Maresin
888
Generalized Fredholm property and a priori estimates for linear operators on tensor products of Hilbert spaces
V. S. Pilidi
902
On Bohr's theorem for multiple Fourier series
A. A. Sahakian
913
Center of some solvable groups with one defining relation
E. I. Timoshenko
925
Inversion of integral operators with kernels discontinuous on the diagonal
A. P. Khromov
932

Brief Communications
Stability of entrained surface waves under small perturbations of the density of the upper layer
P. N. Zhevandrov, A. E. Merzon
943
Behavior of solutions of quasilinear elliptic inequalities containing terms with lower-order derivatives
A. A. Kon'kov
946
On a new application of Chebyshev polynomials orthogonal on a uniform grid
I. I. Sharapudinov
950
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019